# SDR SIMA20251002004

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 22,900 hours, 15,258 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOOR STRUCTURE PANEL SUPPORT HAS CORROSION IN (2) LOCATIONS, 1 AT FR 89 +2? AND Y= +34? AND 1 AT FR 90 AND Y= +33?. LEVEL 2 CORROSION BLENDED CORROSION AT FR89-FR90 FLOOR STRUCTURE SUPPORT 2 EA LOCATIONS IAW EMB 175 SRM 51-10-03. MAX DEPTH OF BLENDS IS .004" AND IS OUT OF LIMITS PER EMB 175 SRM 51-75-16. REMOVED PASSENGER FLOOR STRUCTURE PANEL AT FR 89 +2" AND Y= +34" AND 1 AT FR 90 IAW EMB-- 175 SRM 51-40-08. ORDERED AND RECEIVED NEW PANEL SUPPORT (P/N-170-86181-005), LOCATED, DRILLED, DEBURRED, AND TREATED HOLES IAW EMB-175 SRM 51-40-02 SRM 51-23-04. RESTORED FINISH TO FASTENER HEADS IAW EMB-175 SRM 51-23-06. REMOVED AND REPLACED PASSENGER FLOOR STRUCTURE PANEL SUPPORT (P/N-170-86181-005) AT FR 89 +2" AND Y= +34" AND 1 AT FR 90 IAW EMB-175 SRM 51-40-08 LEVEL 2 CORROSION
